# SDR SWIA201743658

- Difficulty date: July 28, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 34,260 hours, 21,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN PANEL 684HT CHAFED.   INSTALLED A NEW SKIN PANEL IAW SRM.
